Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Geddybear

No bad side effects yet!!

Recommended Posts

Hi,

I am new to all this so bear with me but I thought I wold share my experience of Roaccutane so far....

Well I am on 80mg per day and am now in the first week of second month. I have had no real bad side effects however, I have the following:

Really dry lips( I use Blistex on them)

Dry skin ( I use water based Hydromol cream)

Back ache ( manageable)

The only other thing I have noticed is I have lost my sex drive? Is that normal? I don't know. Not that I am bothered but not seen it mentioned anywhere?

Maybe a lady could answer that one if they read this?

My skin is looking better but a way to go yet.

I am a 4 month course.

Share this post


Link to post
Share on other sites

I am now nearing the end of my sencond month on tane and I hace had a breakout, well kind of. My old spot marks are now red, red, red!!!

I have read a few posts about this and know it is common but my skin was going great, ah well what can you do!

I have some more side effects now too:

Back ache

Heel ache ( I know, strange!)

vision impaired at night ( slightly)

The heels on my feet get so achey and sore its very odd indeed. As for the vision well, its when headlights face me on roads so I am avoiding driving at night where possible.

I have also gained 10lbs, got to get this off for sure, cant be a fatty and spotty now can I.

I am going swimming this week and will be doing some cardio workouts..... that is if my heels feel better lol.

Correction from original post: I am on 70mg a day. NOT 80mg

Share this post


Link to post
Share on other sites

I agree tan, my OH is no happy camper either. I am also very tired on the tablets and I am due a Blood test next time I go to see my Derm. You seem to forget how much any medication can affect your whole system, especially Roaccutane. I am very dry on my face at the moment and even though it is annoying me, I know this is one of the side effects and it will only get better ( hopefully!).

Here is to the next 2.5 months....... x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×